# SDR R61A2022122900785

- Difficulty date: December 5, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frm 87 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FRAME 87 BTW STR 28R ABD 27R SHEAR CLIP CORRODED. REPLACED SHEAR CLIP AT FR87 BETWEEN STR 27R TO 28R IAW SRM 51-41-01 AND SRM 51-41-02. PN 170-66041-002  AC REMAINS IN YQU FOR COMPLETION.
